Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at May 6, 2022, 6:45 PM EDT for Forsyth County, North Carolina. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 6:45 PM EDT (22:45 UTC)
- Expired
- May 6, 2022, 7:04 PM EDT
- In force
- 19 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 88 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:32 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
196
WFUS52 KRAH 062245
TORRAH
NCC067-062330-
/O.NEW.KRAH.TO.W.0014.220506T2245Z-220506T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
645 PM EDT Fri May 6 2022
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
North central Forsyth County in central North Carolina...
* Until 730 PM EDT.
* At 645 PM EDT, a severe thunderstorm capable of producing a tornado
was located near King, or 9 miles north of Winston-Salem, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Forsyth County, including the following locations...
Rural Hall and Stanleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3626 8036 3626 8009 3621 8019 3618 8032
3625 8037
TIME...MOT...LOC 2245Z 236DEG 28KT 3623 8032
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kren3 follow-up statements
561
WWUS52 KRAH 062255
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
655 PM EDT Fri May 6 2022
NCC067-062330-
/O.CON.KRAH.TO.W.0014.000000T0000Z-220506T2330Z/
Forsyth NC-
655 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTH
CENTRAL FORSYTH COUNTY...
At 655 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Germanton, or near Walnut Cove, moving northeast at
30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Stanleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3626 8029 3626 8009 3621 8019 3620 8025
3621 8026
TIME...MOT...LOC 2255Z 238DEG 28KT 3625 8023
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kren767
WWUS52 KRAH 062300
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
700 PM EDT Fri May 6 2022
NCC067-062330-
/O.CON.KRAH.TO.W.0014.000000T0000Z-220506T2330Z/
Forsyth NC-
700 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTH
CENTRAL FORSYTH COUNTY...
At 659 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Germanton, or near Walnut Cove, moving east at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Forsyth County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3621 8019 3621 8022 3622 8024 3626 8025
3626 8009
TIME...MOT...LOC 2259Z 251DEG 29KT 3626 8018
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kren442
WWUS52 KRAH 062304
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
704 PM EDT Fri May 6 2022
NCC067-062314-
/O.CAN.KRAH.TO.W.0014.000000T0000Z-220506T2330Z/
Forsyth NC-
704 PM EDT Fri May 6 2022
...THE TORNADO WARNING FOR NORTH CENTRAL FORSYTH COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
LAT...LON 3621 8019 3621 8022 3622 8024 3626 8025
3626 8009
TIME...MOT...LOC 2304Z 236DEG 28KT 3628 8014
$$
KrenWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 6, 3:58 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 6, 3:58 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 358 PM EDT Fri May 6 2022 .SYNOPSIS... A warm front and developing area of low pressure will retreat north across NC and into Southside VA from late morning through early this evening. A trailing cold front will move east across the Carolinas tonight. The low pressure and a reinforcing cold front from the north will then wobble from central VA southeast across eastern NC and offshore through Saturday. && .NEAR TERM /THROUGH TONIGHT/... As of 358 PM Friday... ...A Tornado Watch is in effect for all of central NC through 10 pm... Scattered strong to severe storms have developed along the warm front, which is currently roughly paralleling Highway 64. These storms should remain anchored along the warm front, which should lift in southern VA between 22 to 23z. Amidst moderate to strong destablization(2000-3000 J/Kg), shear and helicity parameters will be supportive of a threat for discrete supercells capable of producing damaging winds, tornadoes, and hail. In fact, the parameters suggest that this environment could support a significant tornado(EF2+). Meanwhile, a substantial mid-level dry pocket will greatly limit convective initiation and destabilization as BL dewpoints mix out into the mid/upper 50s. The leading edge of the upper trough//closed low dynamics and attendant surface front into the area NC will bring second round of severe storms to all of central NC as it crosses west-east through the area between 6 to 10 pm. Models have actually trended away from pushing an organized line segment through central NC. Now they suggest more in the way of convective clusters moving through the area. Given continued strong shear(45-50 kts effective shear), these storms will also pose a threat for damaging winds and hail. And while the threat of a tornado will be lower than with the warm front, an isolated tornado will be possible across all of central NC. The severe threat should exit the area ~10 pm, with some lingering low end chance/ scattered shower activity overnight as the upper low builds in. Lows ranging from mid/upper 50s NW to mid 60s SE. -CBL && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 230 PM Friday... Upper low over the northern Mid-Atlantic region along with a deepening trough down into the southern MS region will slowly shift offshore Saturday night into Sunday morning. Meanwhile a large upper level ridge will slowly be moving east from the Midwest into the OH and TN valley. At the surface, and associated low pressure system centered over the DELMARVA peninsula with a cold front extending south across central NC and the Southeast. A the cold front moves east across the region on Saturday expect additional showers in the north in the morning, spreading south and east through the afternoon and evening. The severe threat is minimal with SPC’s outlook includes only general thunderstorms for Saturday. Precipitation chances will diminish late Saturday night/early Sunday morning as the cold front moves across the region. Highs on Saturday will be in the low 70s near the VA border and mid/upper 70s south. CAA behind the cold front will bring a welcomed northerly flow and lows in the upper 40s north and low 50s southeast. .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 300 PM Friday... Upper low will continue to slowly shift offshore Sunday and the upper ridge will build over the MS valley. As the low sits just off the coast into early next week, it will shift west and then slowly south off the coast of FL/GA by mid week before moving back inland by the end of the week. At the surface, Central NC will be influenced by high pressure from the north. As the low offshore lingers off the coast and retreats back west by the end of the week the next chance of showers and storms will be Thursday and Friday. Sunday will be the coolest day of the forecast with highs in the mid 50s NE to mid 60s in the SW, which is 15 to 20 degrees below average. Lows Sun night will be in the mid/upper 40s. For the rest of the week, expect temperatures to slowly warm up with highs in the 70s and lows in the 50s. Thursday night lows will be in the 60s with highs Friday in the upper 70s and low 80s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 305 PM Friday... Scattered strong to severe storms have and will continue to develop along a warm front that will lift into southern VA around 22z. A separate band/area of showers and storms will then cross west to east through the area between 22Z-03Z Sat. Strong damaging wind gusts, hail, and even isolated tornadoes will all be possible with the stronger storms/updraft. Storms will be exit the eastern counties between 03 to 05z, with mostly dry conditions through Saturday morning. While confidence is low, cannot rule out some patchy sub-VFR ceilings towards daybreak. Ceilings could lower to MVFR as showers and thunderstorms are expected to re-develop across central NC Saturday afternoon, and will linger into the evening and early overnight hours. The low- topped convection could produce some small hail, during the afternoon. Outlook: Moist nnely flow and widespread IFR-MVFR ceilings are possible Sat night-Sun. Occasional MVFR ceilings may then linger over ern NC, including into the RWI and FAY vicinity, through early to mid next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...CBL SHORT TERM...CA LONG TERM...CA AVIATION...CBL/MWS
Hazardous weather outlook, May 6, 2:32 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 232 PM EDT Fri May 6 2022 NCZ007>011-021>028-038>043-073>078-083>086-088-089-071845- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 232 PM EDT Fri May 6 2022 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, May 6, 5:32 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
532 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TORNADO 4 ENE MEBANE 36.11N 79.21W
05/06/2022 ORANGE NC EMERGENCY MNGR
RADAR TDS CONFIRMED AND EMERGENCY MANAGEMENT
REPORTED RESIDENTIAL STRUCTURAL DAMAGE.
&&
ASSpecial weather statement, May 6, 5:46 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
546 PM EDT Fri May 6 2022
NCZ011-028-062245-
Edgecombe NC-Halifax NC-
546 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of northwestern
Edgecombe and southeastern Halifax Counties through 645 PM EDT...
At 546 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Scotland Neck, or 13 miles south of Halifax, moving
northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Scotland Neck, Leggett and Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
&&
LAT...LON 3596 7757 3605 7773 3631 7757 3630 7755
3631 7750 3632 7747 3632 7744 3629 7741
3626 7741 3624 7738 3622 7739 3621 7738
3619 7734
TIME...MOT...LOC 2146Z 215DEG 37KT 3614 7755
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JDSpecial weather statement, May 6, 5:50 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
550 PM EDT Fri May 6 2022
NCZ028-043-062230-
Edgecombe NC-Wilson NC-
550 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of southern Edgecombe
and east central Wilson Counties through 630 PM EDT...
At 549 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Farmville, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tarboro, Princeville, Pinetops, Macclesfield, Conetoe and Speed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.
&&
LAT...LON 3582 7735 3583 7739 3583 7741 3581 7742
3580 7747 3576 7752 3563 7773 3570 7781
3603 7746 3600 7743 3600 7740 3590 7734
TIME...MOT...LOC 2149Z 224DEG 42KT 3570 7766
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JDLocal storm report, May 6, 6:17 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM LIGHTNING 4 W FALLS LAKE 35.93N 78.65W
05/06/2022 WAKE NC 911 CALL CENTER
REPORTED HOUSE FIRE WITH FREQUENT LIGHTNING
IN THE AREA AT THE TIME. NO INJURIES
REPORTED AT THIS TIME.
&&
ASLocal storm report, May 6, 6:21 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
621 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 4 W FALLS LAKE 35.93N 78.65W
05/06/2022 WAKE NC 911 CALL CENTER
MULTIPLE TREES DOWN IN THE AREA OF SIX FORKS
ROAD. TIME ESTIMATED BY RADAR.
&&
ASLocal storm report, May 6, 6:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
629 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL LILESVILLE 34.96N 79.99W
05/06/2022 E1.75 INCH ANSON NC PUBLIC
PUBLIC REPORT OF GOLF BALL SIZED HAIL NEAR
LILESVILLE.
&&
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:57 PM EDT | Special Weather Statement | RAH | Scotland | 33 min |
| May 6, 2:21 PM EDT | Special Weather Statement | RAH | Wayne | 24 min |
| May 6, 2:24 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 39 min |
| May 6, 2:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Orange | 50 min |
| May 6, 2:54 PM EDT | Special Weather Statement | RAH | Lee, Moore | 51 min |
| May 6, 3:07 PM EDT | Special Weather Statement | RAH | Davidson | 38 min |
| May 6, 3:09 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 51 min |
| May 6, 3:10 PM EDT | Special Weather Statement | RAH | Edgecombe | 50 min |
| May 6, 3:14 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 46 min |
| May 6, 3:19 PM EDT | Tornado Warning | RAH | Forsyth | 26 min |
| May 6, 3:25 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Orange, Wake | 50 min |
| May 6, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 50 min |
| May 6, 4:02 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 43 min |
| May 6, 4:04 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash, Wilson | 41 min |
| May 6, 4:23 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 37 min |
| May 6, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 39 min |
| May 6, 4:44 PM EDT | Special Weather Statement | RAH | Franklin | 61 min |
| May 6, 4:47 PM EDT | Special Weather Statement | RAH | Alamance | 28 min |
| May 6, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Orange, Person | 43 min |
| May 6, 5:12 PM EDT | Tornado Warning | RAH | Person | 33 min |
| May 6, 5:13 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 31 min |
| May 6, 5:18 PM EDT | Tornado Warning | RAH | Durham, Orange, Person | 42 min |
| May 6, 5:46 PM EDT | Special Weather Statement | RAH | Halifax | 59 min |
| May 6, 5:50 PM EDT | Special Weather Statement | RAH | Edgecombe | 40 min |
| May 6, 5:58 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 26 min |
| May 6, 6:06 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 39 min |
| May 6, 6:27 PM EDT | Tornado Warning | RAH | Forsyth | 33 min |
| May 6, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 39 min |
| May 6, 6:49 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 41 min |
| May 6, 6:50 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond, Scotland, Stanly | 40 min |
| May 6, 6:53 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke | 52 min |
| May 6, 7:03 PM EDT | Special Weather Statement | RAH | Warren | 27 min |
| May 6, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 54 min |
| May 6, 7:21 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 39 min |
| May 6, 7:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake | 50 min |
| May 6, 7:57 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 33 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.